# SDR 9WGA20190805403

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 68,611 hours, 13,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO VERTICAL FLOOR SUPPORT AT STA 879 HAS CORROSION BETWEEN THE 2ND TO 5TH LIGHTNING HOLES FWD SIDE & BY 5TH LIGHTNING HOLE ON AFT SIDE, NON-ROUTINE 4432
